Alert archive / Wisconsin / Flash Flood Warnings in 2016

Flash Flood Warning 11, NWS Duluth, MN

July 11, 20167 counties in Wisconsin

NWS Duluth, MN issued this flash flood warning at Jul 11, 2016, 10:49 PM CDT for 7 counties in Wisconsin. It was in force for 7 hr. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2016, 10:49 PM CDT (03:49 UTC)
Expired
Jul 12, 2016, 6:15 AM CDT
In force
7 hr
Issued by
NWS Duluth, MN
Area
Storm-based polygon
Flood severity
None

Counties Ashland County, WI, Bayfield County, WI, Burnett County, WI, Douglas County, WI, Iron County, WI, Sawyer County, WI, Washburn County, WI

The radar

The Duluth radar (KDLH), 91 km from the middle of the area, began a volume at 03:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 11:00 PM CDTHEAVY RAIN 3.426 Wsw Ino, WISTORM TOTAL RAINFALL.
Jul 11, 11:00 PM CDTHEAVY RAIN 3.427 Se Iron River, WISTORM TOTAL RAINFALL.
Jul 11, 11:45 PM CDTFLASH FLOOD1 Se Marengo, WIWISCONSIN STATE HIGHWAY 13 CLOSED IN BOTH DIRECTIONS AT COUNTY ROAD C.
Jul 11, 11:56 PM CDTFLASH FLOOD3 Wsw Ashland, WIWISCONSIN HIGHWAY 137 CLOSED IN BOTH DIRECTIONS AT WHIPPERFURTH ROAD.
Jul 12, 12:17 AM CDTFLASH FLOOD1 Nne Solon Springs, WISEVERAL INCHES OF WATER ON COUNTY ROAD A JUST EAST OF COUNTY ROAD AA.
Jul 12, 12:17 AM CDTFLASH FLOOD2 Nne Solon Springs, WISEVERAL INCHES OF WATER ON COUNTY ROAD A JUST EAST OF COUNTY ROAD AA.
Jul 12, 12:42 AM CDTFLASH FLOOD1 Wnw Cedar, WIUS HIGHWAY 2 CLOSED IN BOTH DIRECTIONS AT HIGHWAY 169.
Jul 12, 6:00 AM CDTHEAVY RAIN 8.212 Wnw Seeley, WICOCORAHS STATION 2 WNW SEELEY /WI-SR-1/.
Jul 12, 6:15 AM CDTHEAVY RAIN 6.243 Wnw Clam Lake, WICOCORAHS STATION 3 W CLAM LAKE /WI-BY-2/.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 3.8 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2016-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2508 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2016-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 249 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2508 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1167 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
249 m²/s²
0-3 km storm-relative helicity
393 m²/s²
Significant tornado parameter
2.9
Supercell composite
26.2

Open this sounding in Storm Lab

The text

As transmitted.

064 
WGUS53 KDLH 120349
FFWDLH
WIC003-007-013-031-051-113-129-121115-
/O.NEW.KDLH.FF.W.0011.160712T0349Z-160712T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DULUTH MN
1049 PM CDT MON JUL 11 2016

THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN SAWYER COUNTY IN NORTHWESTERN WISCONSIN...
  ASHLAND COUNTY IN NORTHWESTERN WISCONSIN...
  BURNETT COUNTY IN NORTHWESTERN WISCONSIN...
  NORTHWESTERN IRON COUNTY IN NORTHWESTERN WISCONSIN...
  BAYFIELD COUNTY IN NORTHWESTERN WISCONSIN...
  DOUGLAS COUNTY IN NORTHWESTERN WISCONSIN...
  WASHBURN COUNTY IN NORTHWESTERN WISCONSIN...

* UNTIL 615 AM CDT TUESDAY

* AT 1041 PM CDT...LOCAL LAW ENFORCEMENT AND EMERGENCY MANAGEMENT
  OFFICIALS REPORTED WIDESPREAD FLASH FLOODING OCCURRING ACROSS MUCH
  OF NORTHWEST WISCONSIN.  MANY STATE... COUNTY...AND LOCAL ROADS
  ARE UNDER WATER... AND NUMEROUS ROAD WASH OUTS HAVE OCCURRED.
  BETWEEN 6 AND 9 INCHES OF RAIN HAVE FALLEN...AND ADDITIONAL
  RAINFALL OF AT LEAST 2 TO 4 INCHES IS EXPECTED THROUGH 2
  AM...WHICH WILL RESULT IN CONTINUED FLOODING THROUGH THE OVERNIGHT.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SPOONER...HAYWARD...CHIPPEWA FLOWAGE...ASHLAND...WASHBURN...
  HURLEY...SHELL LAKE...GRANTSBURG...SANBORN...HAWTHORNE...
  IRON RIVER...LAKE NEBAGAMON...ROUND LAKE...TREGO...CABLE...
  TRADE LAKE...SIREN...BARNES...WASCOTT AND MAPLE.

FLOOD WATERS ON WHITTLESEY CREEK... THE WHITE RIVER... THE BAD RIVER
AND THE MONTREAL RIVER ARE RISING RAPIDLY AND WILL CONTINUE TO RISE
OVERNIGHT.  THE CREST ON THE WHITE RIVER AND WHITTLESEY CREEK MAY
REACH NEAR RECORD LEVELS OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW! THIS IS AN EXTREMELY DANGEROUS SITUATION!
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD UNDER ANY
CIRCUMSTANCES!! TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED
ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES.

ABANDON CAMPGROUNDS AND CAMP SITES NEAR STREAMS... CREEKS AND RIVERS
FOR HIGHER GROUND IMMEDIATELY!

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST
FLOOD DEATHS OCCUR IN VEHICLES.


LAT...LON 4564 9215 4573 9216 4573 9253 4564 9253
      4564 9289 4588 9272 4608 9229 4652 9228
      4710 9036 4701 9036 4694 9046 4692 9039
      4687 9042 4673 9072 4661 9044 4654 9040
      4651 9023 4632 9007 4589 9112 4581 9144

$$
 MILLER
1 follow-up statement
625 
WGUS73 KDLH 121053
FFSDLH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
553 AM CDT TUE JUL 12 2016

WIC003-007-013-031-051-113-129-121102-
/O.CAN.KDLH.FF.W.0011.000000T0000Z-160712T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAWYER WI-ASHLAND WI-BURNETT WI-IRON WI-BAYFIELD WI-DOUGLAS WI-
WASHBURN WI-
553 AM CDT TUE JUL 12 2016

...THE FLASH FLOOD WARNING FOR NORTHWESTERN SAWYER...ASHLAND...
BURNETT...NORTHWESTERN IRON...BAYFIELD...DOUGLAS AND WASHBURN
COUNTIES IS CANCELLED...

THE HEAVY RAIN HAS ENDED AND THE FLASH FLOOD WARNING WILL BE ALLOWED
TO EXPIRE. HOWEVER...MANY STATE... COUNTY...AND LOCAL ROADS WILL
REMAIN UNDER WATER TODAY...WITH NUMEROUS ROAD WASH OUTS. 

DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD UNDER
ANY CIRCUMSTANCES. MOST FLOOD DEATHS OCCUR IN VEHICLES.

LAT...LON 4564 9215 4573 9216 4573 9253 4564 9253
      4564 9289 4588 9272 4608 9229 4652 9228
      4710 9036 4701 9036 4694 9046 4692 9039
      4687 9042 4673 9072 4661 9044 4654 9040
      4651 9023 4632 9007 4589 9112 4581 9144

$$

GRANING

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 8:36 PM CDT, 2 hours 13 minutes earlier.

Area forecast discussion, Jul 11, 8:36 PM CDT, 2 hours 13 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
836 PM CDT MON JUL 11 2016

.UPDATE...
Issued at 835 PM CDT Mon Jul 11 2016

major rain event ongoing across a large portion of the forecast
area and may continue most of the night. We are concerned this
may evolve into a high-end life-threatening situation. A
stationary front lies across central MN into northcentral WI with
the storms with the heaviest rainfall along it. The front has been
wobbling north/south for the past 8 hours focusing the heavy rain
across the Cass-Crow Wing-Aitkin Pine counties/Burnett/southern
Douglas to Ashland county and the Hayward Lakes in NW WI. Rainfall
amounts of 3 to 5 inches in 6 hours are common across that area.
Unfortunely, it looks like it may continue into the early morning
hours. PWATs are very high with values at 1.8 to 2.2 over the
affected region. A low level jet of 35-45 knots is developing and
interact with the boundary. Radar shows development on the
southern end of the line. These conditions will cause widespread
flooding across the affected areas and the event could approach
the June 2012 heavy rainfall event. The Twin Ports will not be
affected by the heaviest rainfall storms.

&&

.SHORT TERM...(This evening through Tuesday)
Issued at 316 PM CDT Mon Jul 11 2016

An upper level low was located in northeast MT at 19Z. Meanwhile, a
surface low was meandering around eastern SD. A warm front extended
eastward from the low across southern MN. A ridge of high pressure
was draped along the Canadian border at 19Z and has kept much of
this area of the region rain free this afternoon. Showers and
thunderstorms have been percolating mainly over the southern tier of
the MN portion of the forecast area today. So far, rainfall amounts
from live gages has been generally less than 2 inches. However, Crow
Wing and Itasca counties have a few reports between 2 and 2.25 inches
of rain. Much of northwest WI has been rain free, with the exception
of the storms that have developed this afternoon from Burnett to
Douglas, Bayfield and Ashland counties. The current batch of storms
is underneath a good sized area of 700-400mb differential vorticity
advection.

Expecting some training of thunderstorms late this afternoon from
the Brainerd Lakes region east to Aitkin, but expect this activity
to diminish as the aforementioned area of vorticity advection lifts
northward into a more stable atmosphere. Will however, see more
storms tonight across the area as the surface low lifts
northeastward into west central MN before being absorbed into the
stronger surface low in Saskatchewan.

A few storms may linger over the Arrowhead and the Chequamegon
National Forest area of northwest Wisconsin Tuesday morning as an
upper level impulse moves through. Drier air arrives elsewhere
Tuesday allowing for a rain free day.

.LONG TERM...(Tuesday night through Monday)
Issued at 316 PM CDT Mon Jul 11 2016

A stacked low will move east across southern Canada during the
middle of the week. The Northland will initially be in warm and
humid south-southwest flow, but the low's cold front will move
through the Northland Wednesday, bringing cloud cover and low
chances of showers. Cannot rule out thunder if there is enough
heating, but the cloud cover will limit the threat. The Northland
will then be in cool northwest flow Thursday, which will promote
widespread broken/overcast cumulus and some showers. The threat of
thunder is low, but not impossible.

The models are trending drier for late this week, with potentially
surface high pressure over the region Friday and Saturday. The
forecast kept some low chances of showers until there is greater
confidence in the trend.

Return flow will probably bring more heat and humidity to the
Northland later in the weekend and early next week, and bring back
the chances for thunderstorms.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 702 PM CDT Mon Jul 11 2016

Thunderstorms with heavy rain will affect the terminals
periodically through the evening. A mix of VFR, high end MVFR
ceilings will occur with some LIFR in the vicinity of the
strongest storms. Gusty winds are likely near the stronger storms
too. These storms will diminish from west to east late tonight.
VFR on Tuesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  66  80  61  79 /  90  10   0  20
INL  65  77  61  68 /  80  10  30  50
BRD  65  81  63  79 /  70   0   0  20
HYR  68  82  64  83 /  80  10   0  10
ASX  68  82  64  83 /  80  10   0  10

&&

.DLH Watches/Warnings/Advisories...
WI...None.
MN...None.
LS...Small Craft Advisory until 10 PM CDT this evening for LSZ144-145.

&&

UPDATE...Stewart
SHORT TERM...GSF
LONG TERM...Grochocinski
AVIATION...GSF
Hazardous weather outlook, Jul 11, 4:10 AM CDT, 18 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DULUTH MN
410 AM CDT MON JUL 11 2016

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-120945-
KOOCHICHING-NORTH ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTH ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/NORTH SHORE-
SOUTHERN COOK/NORTH SHORE-NORTH CASS-SOUTH ITASCA-SOUTH CASS-
CROW WING-NORTHERN AITKIN-SOUTH AITKIN-CARLTON/SOUTH ST. LOUIS-
PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-BURNETT-WASHBURN-SAWYER-PRICE-
410 AM CDT MON JUL 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MINNESOTA AND NORTHWEST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

MULTIPLE ROUNDS OF STRONG TO SEVERE STORMS WILL IMPACT THE ENTIRE
NORTHLAND TODAY AND TONIGHT...WITH THE STRONGEST STORMS CAPABLE
OF PRODUCING LARGE HAIL...DAMAGING WINDS...AND HEAVY RAINFALL.

STRONG NORTHEAST WINDS WILL INCREASE THE THREAT OF RIP
CURRENTS...MAINLY IN THE DULUTH ENTRY AFFECTING THE PARK POINT
BEACH IN DULUTH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS NORTHWEST WISCONSIN ON
TUESDAY...WITH A FEW STRONG STORMS POSSIBLE.

THERE WILL BE A CHANCE FOR THUNDERSTORMS SATURDAY AND SUNDAY...BUT
THESE STORMS ARE NOT EXPECTED TO BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTERS WILL LIKELY BE NEEDED TODAY.

LSZ121-140>148-120945-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
410 AM CDT MON JUL 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

NORTHEAST WINDS ACROSS WESTERN LAKE SUPERIOR TODAY WILL RESULT IN
BUILDING WAVES...MAINLY AT THE HEAD OF THE LAKE. SEE THE LATEST
MARINE WEATHER MESSAGE FOR DETAILS ON A SMALL CRAFT ADVISORY IN
EFFECT.

MULTIPLE ROUNDS OF STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TODAY
AND TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ON TUESDAY AND WEDNESDAY SOUTH-SOUTHWEST WINDS WILL INCREASE...POSSIBLY
RESULTING IN HAZARDOUS CONDITIONS FOR SMALL CRAFT.

THERE IS ANOTHER CHANCE FOR THUNDERSTORMS SATURDAY AND SUNDAY...BUT
THESE STORMS ARE NOT EXPECTED TO BE SEVERE.

JJM

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

In the hours before

Local storm report, Jul 11, 9:50 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
950 PM CDT MON JUL 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     FLASH FLOOD      1 NNE PLEASANT VALLEY   46.55N 92.38W
07/11/2016                   CARLTON            MN   PUBLIC

            SHEETZ ROADWAY WASHED OUT IN TWO PLACES. WATER COMING
            INTO THE BASEMENT WINDOWS AND GARAGE AT A RESIDENCE ON
            THE ROADWAY.

&&

WL
Local storm report, Jul 11, 10:11 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
1011 PM CDT MON JUL 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     FLASH FLOOD      2 NNW MOOSE LAKE STATE  46.46N 92.75W
07/11/2016                   CARLTON            MN   911 CALL CENTER

            ROAD WASHED OUT ALONG COUNTY ROAD 61 AND MILLS ROAD.
            REPORT OF ABOUT A FOOT OR SO OF STANDING WATER.

&&

WL
Local storm report, Jul 11, 10:20 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
1020 PM CDT MON JUL 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 PM     FLASH FLOOD      HINCKLEY                46.01N 92.94W
07/11/2016                   PINE               MN   TRAINED SPOTTER

            ON DUNN AVENUE THERE WAS IN EXCESS OF 8 INCHES OF WATER
            STANDING ON THE ROADWAY. ALSO REPORTED 6 TO 8 INCHES OF
            WATER STANDING ON THE ROADWAY ON 3RD STREET AND LAWLER
            AVENUE.

&&

WL
Special weather statement, Jul 11, 10:22 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
1022 PM CDT MON JUL 11 2016

WIZ002>004-008-120400-
IRON-SAWYER-BAYFIELD-ASHLAND-
1022 PM CDT MON JUL 11 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL SAWYER...
ASHLAND...NORTHWESTERN IRON AND SOUTHEASTERN BAYFIELD COUNTIES...

AT 1021 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM NEAR ASHLAND...TO 7 MILES NORTHEAST OF CHIPPEWA FLOWAGE...AND
MOVING NORTHEAST AT 55 MPH.

WIND GUSTS UP TO 45 MPH...HALF INCH HAIL...AND FREQUENT CLOUD TO
GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CHIPPEWA FLOWAGE...ASHLAND...SANBORN...MELLEN...BARKSDALE...MARENGO...
SAXON...GURNEY...UPSON...NAMEKAGON LAKE...NAMEKAGON...ODANAH...CLAM LAKE...
NEW POST...MONTREAL...KIMBALL...MORSE...PENCE...MOOSE LAKE SAWYER COUNTY
AND TEAL LAKE.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE
ROAD.

LAT...LON 4627 9030 4590 9126 4661 9098 4692 9039
      4689 9039 4686 9043 4680 9060 4676 9063
      4675 9069 4673 9072 4662 9053 4661 9044
      4657 9044 4654 9040 4655 9033 4652 9031
      4652 9027 4650 9026 4650 9022 4649 9021
TIME...MOT...LOC 0321Z 233DEG 47KT 4660 9083 4599 9108

DAP
Local storm report, Jul 11, 10:23 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
1023 PM CDT MON JUL 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     HEAVY RAIN       WOLFORD                 46.55N 93.98W
07/11/2016  E5.25 INCH       CROW WING          MN   BROADCAST MEDIA

            TOTAL RAINFALL TODAY. STILL RAINING AT THE TIME OF THE
            REPORT.

&&

WL
Local storm report, Jul 11, 10:44 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
1044 PM CDT MON JUL 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     FLASH FLOOD      1 NW MOOSE LAKE STATE P 46.45N 92.76W
07/11/2016                   CARLTON            MN   911 CALL CENTER

            LOTS OF STANDING WATER AT THE INTERSECTION OF ELM AVENUE
            AND ARROWHEAD LANE.

0900 PM     FLASH FLOOD      7 NNW KETTLE RIVER      46.58N 92.91W
07/11/2016                   CARLTON            MN   911 CALL CENTER

            ROADWAY IMPASSABLE AT THE INTERSECTION OF COUNTY ROAD 129
            AND 73 DUE TO WATER ON ROADWAY.

1043 PM     HEAVY RAIN       1 N BRAINERD            46.37N 94.19W
07/11/2016  M8.90 INCH       CROW WING          MN   TRAINED SPOTTER

            STORM TOTAL RAINFALL. NO LONGER RAINING AT THE TIME OF
            THE REPORT.

&&

WL

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 7:21 PM CDTFlash Flood WarningDLHAshland, Bayfield, Burnett, Douglas, Sawyer, Washburn3 hr
Jul 11, 7:27 PM CDTSevere Thunderstorm WarningDLHAshland, Iron33 min
Jul 11, 7:40 PM CDTSevere Thunderstorm WarningDLHAshland, Iron35 min
Jul 11, 8:05 PM CDTSpecial Weather StatementDLHBayfield25 min
Jul 11, 8:23 PM CDTSpecial Weather StatementDLHWashburn37 min
Jul 11, 9:11 PM CDTSpecial Weather StatementDLHAshland, Iron, Sawyer49 min
Jul 11, 9:26 PM CDTSpecial Weather StatementDLHBayfield, Washburn34 min
Jul 11, 10:01 PM CDTFlash Flood WarningDLHIron59 min
Jul 11, 10:22 PM CDTSpecial Weather StatementDLHAshland38 min
Jul 11, 11:55 PM CDTSpecial Weather StatementDLHWashburn35 min
Jul 12, 12:25 AM CDTSpecial Weather StatementDLHSawyer20 min
Jul 12, 12:58 AM CDTSpecial Weather StatementDLHIron47 min
Jul 12, 1:01 AM CDTSpecial Weather StatementDLHPrice29 min
Jul 12, 2:01 AM CDTSpecial Weather StatementDLHPrice29 min
Jul 12, 6:09 AM CDTSpecial Weather StatementDLHBurnett81 min
Jul 12, 6:15 AM CDTSpecial Weather StatementDLHAshland, Washburn90 min
Jul 12, 7:53 AM CDTSpecial Weather StatementDLHBurnett67 min
Jul 12, 7:54 AM CDTSpecial Weather StatementDLHAshland66 min
Jul 12, 11:05 AM CDTAreal Flood WarningDLHBurnett7 days

Nearby

Flash Flood Warnings in Wisconsin, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.